# SDR 02FDEA00870

- Difficulty date: November 19, 2002
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310
- Aircraft serial: 233
- Aircraft time: 28,939 hours, 25,380 cycles
- System (JASC): 2760 · Drag Control System
- Part: Attach Fitting
- Condition: Broken
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SPOILER, OUTBOARD ACTUATOR LUG BROKEN OFF. COMPLETELY MISSING.    FOUND DURING C-CHECK INSPECTION BY MX TASK CARD 46C0510.    REMOVED AND REPLACED NR 3 RT SPOILER IAW MM 27-61-51-4 RIG AND   OPS CHECKS GOOD GOOD IAW/MM 27-61-51-4. SERVICE TAG NO.717764 , MPN/A5771001300000, S/N ON   1040, S/N OFF 016, MPN OFF AJ7700133000. DATE CLOSED 03/12/03.  .
